I have been on about 55 mg of Percocet for the past 8 months. I was prescribed it the entire time. However, it's time for me to stop taking it, and I'm obviously physically dependent. I'm really sensitive to any change in dosage, and to the slightest withdrawal. I have to work and take care of my 2 young kids. I have access to a lot of Bunavail. Will it help to take really small doses of the Bunavail for like 4 days?
Anonymous; NO WAY DO NOT MIX THESE TWO IF YOU WANT TO BE AROUND FOR YOUR KIDS THIS IS A MAJOR INTERACTION OF TAKING THESE MEDICATION TOGETHER. really when you are ready you should go into a pain clinic and have them help you to detox. There is no shame in this my friend it can and does happen to everyone. Please seek out medical help your family needs you more than you think also i have the Interaction report that I well paste below this. and Good Luck as you well see it is a major interaction and this is as bad as they get. Again please see a doctor about this. Chuck1957 info from drugs.com.>>>>( Interactions between your selected drugs
Applies to: Percocet (acetaminophen / oxycodone), Bunavail (buprenorphine / naloxone)
GENERALLY AVOID: Concomitant use of opioids with other central nervous system (CNS) depressants including mixed agonist-antagonist or partial agonist opioids may result in profound sedation, respiratory depression, coma, and death. The risk of hypotension may also be increased. On the other hand, mixed agonist-antagonist or partial agonist opioids can reduce the pharmacologic effects of other opioid agonists. Reduced efficacy or withdrawal symptoms may occur in patients maintained on their opioid regimen following the addition of a mixed agonist-antagonist or partial agonist opioid.
MANAGEMENT: The use of opioids in conjunction with other CNS depressants including mixed agonist-antagonist or partial agonist opioids should generally be avoided unless alternative treatment options are inadequate. If coadministration is necessary (e.g., when initiating a switch from one opioid to the other), the dosage and duration of each drug should be limited to the minimum required to achieve desired clinical effect, and patients should be closely monitored for signs and symptoms of CNS and respiratory depression. Additional caution is advisable when a mixed agonist-antagonist or partial agonist opioid is added to an existing opioid regimen, as there may be an increased risk of withdrawal symptoms (e.g., restlessness, insomnia, sweating, lacrimation, or rhinorrhea) following initiation of the mixed agonist-antagonist or partial agonist opioid. A dosage adjustment for one or both drugs may be required.))) Okay good luck you can do this. Chuck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 11 answers
Posted 2 Sep 2014 • 2 answers
Posted 31 Aug 2015 • 1 answer
Posted 3 Aug 2017 • 0 answers
Posted 12 Aug 2017 • 1 answer